# SDR DALA2025102807902

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 95,263 hours, 12,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 1R LAV THE OXYGEN MASK ARE DEPLOYED. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (1274858)
